# SDR SIMA20150528001

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 28,102 hours, 19,640 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

JUST DEPARTED & DURING CLIMB RECEIVED NOSE WHEEL STEERING INOPERATIVE CAUTION MSG.  PROCEEDED BACK & DECLARED EMER.  LANDED FULL STOP ON RUNWAY & DID RESET PROCEDURE IAW THE NUISANCE MSG SECTION AOM1.  PERFORMED OPERATIONS CHECK OF NOSE WHEEL STEERING SYS IAW AMM 32-51-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  REVIEWED MDC MSGS, NO RELATED FAULTS FOUND.
